Open Journal of Statistics

Vol.7 No.4(2017), Paper ID 78847, 17 pages

DOI:10.4236/ojs.2017.74052

 

Simulated Minimum Hellinger Distance Estimation for Some Continuous Financial and Actuarial Models

 

Andrew Luong, Claire Bilodeau

 

école d’actuariat, Université Laval, Québec, Canada
école d’actuariat, Université Laval, Québec, Canada

 

Copyright © 2017 Andrew Luong, Claire Bilodeau et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Luong, A. and Bilodeau, C. (2017) Simulated Minimum Hellinger Distance Estimation for Some Continuous Financial and Actuarial Models. Open Journal of Statistics, 7, 743-759. doi: 10.4236/ojs.2017.74052.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.